Diarrhea is found among people who take Garcinia Cambogia, especially for people who are female, 50-59 old , have been taking the drug for < 1 month, also take medication Bupropion Extended Release, 300mg, and have Weight loss . We study 255 people who have side effects while taking Garcinia cambogia from FDA and social media. Among them, 8 have Diarrhea. Find out below who they are, when they have Diarrhea and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Garcinia cambogia has active ingredients of garcinia. It is often used in weight loss. (latest outcomes from Garcinia cambogia 357 users)
Diarrhea has been reported by people with high blood pressure, multiple sclerosis, rheumatoid arthritis, crohn's disease, pain (latest reports from 264,431 Diarrhea patients).
On Oct, 20, 2016
255 people reported to have side effects when taking Garcinia Cambogia.
Among them, 8 people (3.14%) have Diarrhea
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I am 73 just started taking garcinia Cambodia yesterday took it the first time in the evening was fine got up this morning took it one hour before breakfast and got diarrhea so bad,wow not good I was to.d to only take it at night and only one tab once a day until my system gets use to it,what do you all think
I took Garcinia Cambogia for one month and started getting eye pain when taking it so I stopped not sure if it is a coincidence but now I have Optic Neuritis in my right eye. Be careful taking Herbal or all Natural Supplements like roots and things of that nature. There is uncertainty on what health problems they can cause. I have an MRI to see what is causing my eye pain and I will get back on this website and update my results.
I accidentally took 2x as much Garcinia as usual (3000 mg), and this was after a year+ long hiatus from using it.. I had 2 bottles with differing potencies and accidentally confused them. When it hit my stomach, it began to hurt. That is when I looked at the dosage and realized that I had taken ...
Hi, I have been having severe cramps for a couple weeks now. About a month ago I started having diarrhea, tmi I know, and then a couple weeks later I was constipated. I have been having irregular bleeding with clots and also discharge with a bit of odor. I have severe pressure when I have both ...
I had my first Prolia injection about 4 months ago and have had no side effects. However, I suddenly started having diarrhea about 10 days ago. It was quite severe at first, and I went to the Dr. No known cause was determined, but Prolia was mentioned as a possibility. After 4 months? Has ...
I took Garcinia Cambogia for one month and started getting eye pain when taking it so I stopped not sure if it is a coincidence but now I have Optic Neuritis in my right eye. Be careful taking Herbal or all Natural Supplements like roots and things of that nature. There is uncertainty on what ...
Hello, I have been on Lipitor 10 for years with no problems. I am thinking about taking one of the better brands of Garcina Cambodia, it is more pure form and no additives/fillers etc. has any one who is also on Lipitor had problems or reactions taking the Garcina Cambodia also?
Hello Im a 59 years old female with episodes of hypertension. I take lisinopril 2.5 when needed since for the most part my bp is low...I know when my pressure is up because I get diarrhea among other symptoms. Lately I have noticed that when my bp is low I also get diarrhea...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.